# SDR R61A2019102041113

- Difficulty date: October 4, 2019
- Submitted: October 20, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013939001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE II FLOOR STRUCTURE PAX CABIN,  CORROSION FOUND AT SUPPORT FLOOR PANEL FRAME 17,  RBL 24.   REMOVED AND REPLACED IAW SRM 51-43-03
